# SDR CA151216001

- Difficulty date: August 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 23,681 hours
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE LT ENGINE CHIP DETECTOR WARNING LIGHT CAME ON. THE CREW ELECTED TO RETURN TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL LANDING WAS MADE.  POST FLIGHT INSPECTION FOUND LARGE PIECES OF METAL ON THE CHIP DETECTOR AND IN THE OIL FILTER. THE METAL IS BELIEVE TO ORIGINATE FROM THE 2ND STAGE PLANETARY GEARS IN THE REDUCTION GEARBOX.
